MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKO ORIGINAL HIGHBACK SLING; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKO ORIGINAL HIGHBACK SLING; LIFT PATIENT NON AC POWERED
Model Number 35210305
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Liko original highback sling is a basic model which is designed to adapt to the patient without individual adjustments.It provides for a slightly semi-reclined sitting posture and support for the entire body, which is good for patients with reduced torso stability.The original highback sling is also recommended for lifting to or from the floor, since it provides a comfortable head support both in sitting and in lying position.The harness has been requested to be returned for inspection.Investigation into the reported incident is currently on-going.A supplemental report will be submitted with investigation findings upon completion.
 
Event or Problem Description
A other health care professional contacted technical service to report that orig hb sling 200 had an issue, staff would move patient from tipping board to wheelchair.When the staff applied the harness and lifts the patient, the harness breaks at the seam towards the edge and teared up.Staff act quickly and transfer the patient to the wheelchair and take the lifting harness out of use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The sling was returned for analysis where it was determined that it was in an overall good condition besides the binding seam damaged at the upper strap loop.The sling had a torn seam in the binding/edging at the upper strap loop.Both the 2-needle edging seams and the reinforcement seam was broken.The strap itself was intact and not unusually worn, the fabric was in good condition and not worn.If sling breaks during lifting, the lifting movement can continue and be completed without safety risk for the patient since all 4 sling loops are intact.Attempts to recreate user conditions reported by customer have been performed but not succeeded to cause the patient falling.Lifting safely with this kind of sling failure was still possible to do.The investigation concluded that this issue would be unlikely to cause or contribute to a death or serious injury if this were to recur.Baxter does not consider this to be a reportable malfunction.
 
Event or Problem Description

Brand Name
LIKO ORIGINAL HIGHBACK SLING
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 97592
SW   97592
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21479291
Report Number8030916-2025-00039
Device Sequence Number18246189
Product Code FSA
UDI-Device Identifier00887761983304
UDI-Public(01)00887761983304
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number35210305
Device Catalogue Number35210305
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale